# SDR SWAA041159

- Difficulty date: April 25, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 56,228 hours, 53,586 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIES AT BS 967 AND BS 989, STRINGER 27L, CORRODED.  REMOVED AND REPLACED SHEAR TIES PER SRM.
